Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having red blotchy rash on back, butt, arms and thighs. Tingling on nose. Tooth pulled out and taking amoxicillin. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I have red blotchy rash on my back butt arms thighs now on my nose does not itch tingles evey now and again when i bath they get real red have had it about 2 days now went to the dentist last week had a tooth pulled she gave me some amoxicillin have been taking it for about a little over a week and then stopped taking it
Posted Fri, 13 Sep 2013 in Skin Hair and Nails
Answered by Dr. Luchuo Engelbert Bain 54 minutes later
Brief Answer:
I suggest a review by a dermatologist

Detailed Answer:
Hi and thanks for the query,

The fact it doe snot itch excludes an allergic possibility to a high degree. An infectious process needs to be excluded. this could be fungal , parasitic or viral . Lesions are very characteristicafter a clinical evaluation.

Considering the sensitivity of certain skin types,I would suggest you book an appointment with a dermatologist. However, while waiting, avoid contact with children or other members in the house, avoid exchange of clothes and iron all your dresses and sheets when you remove them before reuse.

Appropriate anti fungals or specific topical or systemic anti biotics shall be prescribed after a proper evaluation by your dermatologist. Knowing the exact cause facilitates treatment and monitoring.

Thanks and hope this helps. feel free asking further questions if need be.

Kind regards,

bain LE, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor